CSpace
anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram
Guo TD(郭田德); Wu SQ(吴士泉)
1997
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume13Issue:4Pages:362
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41456
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guo TD,Wu SQ. anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram[J]. actamathematicaeapplicataesinica,1997,13(4):362.
APA 郭田德,&吴士泉.(1997).anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram.actamathematicaeapplicataesinica,13(4),362.
MLA 郭田德,et al."anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram".actamathematicaeapplicataesinica 13.4(1997):362.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[郭田德]'s Articles
[吴士泉]'s Articles
Baidu academic
Similar articles in Baidu academic
[郭田德]'s Articles
[吴士泉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[郭田德]'s Articles
[吴士泉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.